# SDR ASOA201902264008

- Difficulty date: February 26, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500654
- Aircraft time: 43,339 hours, 25,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 8510
- Condition: Discharged
- Location: Cabin
- Part time: 8,686 hours, 6,642 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION SEVERAL EMERGENCY LIGHTS WEER FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE AND TWO EMERGENCY LIGHT BATTERY PACKS, OPERATIONALLY TESTED WITH NO DEFECTS NOTRED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
